# SDR UPS06M48436

- Difficulty date: September 19, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB FOUND NR 15 BARREL NUT BORE CORRODED     CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.II R.38.  BORE REAMED TO 1.067" DIA REMAINING BLEND OUT 0.050" BOTTOM SURFACE CLEANED REMAINING BLEND OUT 0.030" DEEP EXCEEDED LIMITS PER B/N EO.  REPAIR SLEEVE BUSHING FAB PER B/N EO.  REPAIR SLEEVE BUSHING INSTL PER B/N EO FIG 5.  REPAIR CARRIED OUT AT B/N BORE NR 15 LT IS ACCEPTABLE PER EN 1305-06.
